JournalsjncgVol. 12, No. 4pp. 1573–1639

Noncommutative geometry and conformal geometry. I. Local index formula and conformal invariants

  • Raphaël Ponge

    Seoul National University, Republic of Korea
  • Hang Wang

    University of Adelaide, Australia and East China Normal University, Shanghai, China
Noncommutative geometry and conformal geometry. I. Local index formula and conformal invariants cover

A subscription is required to access this article.

Abstract

This paper is part of a series of articles on noncommutative geometry and conformal geometry. In this paper, we reformulate the local index formula in conformal geometry in such a way to take into account the action of conformal diffeomorphisms. We also construct and compute a whole new family of geometric conformal invariants associated with conformal diffeomorphisms. This includes conformal invariants associated with equivariant characteristic classes. The approach of this paper involves using various tools from noncommutative geometry, such as twisted spectral triples and cyclic theory. An important step is to establish the conformal invariance of the Connes–Chern character of the conformal Dirac spectral triple of Connes–Moscovici. Ultimately, however, the main results of the paper are stated in a purely differential-geometric fashion.

Cite this article

Raphaël Ponge, Hang Wang, Noncommutative geometry and conformal geometry. I. Local index formula and conformal invariants. J. Noncommut. Geom. 12 (2018), no. 4, pp. 1573–1639

DOI 10.4171/JNCG/280